# SDR ARWA970917

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Valve
- Part number: MS200116
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INITIAL INSPECTION, FOUND MAIN CARGO DOOR HINGE HAS EVIDENCE OF ONE HINGE LOSE CRACKED, LOCATED 2ND LOBE FROM AFT END, TOP SIDE.  REMOVED CRACKED HINGE AND INSTALLED NEW HINGE HALF AFT SIDE P/N MS 2000116 I/A/W 51-3-0.  ACCOMPLISHED OPERATIONAL CHECK ON MCD IAW MM 52-30-00 CHECK OK, WO 970035 N/R 5024.
